Advances in Pure Mathematics

Vol.4 No.2(2014), Paper ID 43376, 3 pages

DOI:10.4236/apm.2014.42009

 

On Pseudo-Category of Quasi-Isotone Spaces

 

Hezron S. Were, Stephen M. Gathigi, Paul A. Otieno, Moses N. Gichuki, Kewamoi C. Sogomo

 

Department of Mathematics, Egerton University, Egerton, Kenya
Department of Mathematics, Egerton University, Egerton, Kenya
Department of Mathematics, Egerton University, Egerton, Kenya
Department of Mathematics, Egerton University, Egerton, Kenya
Department of Mathematics, Egerton University, Egerton, Kenya

 

Copyright © 2014 Hezron S. Were, Stephen M. Gathigi, Paul A. Otieno, Moses N. Gichuki, Kewamoi C. Sogomo et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


H. Were, S. Gathigi, P. Otieno, M. Gichuki and K. Sogomo, "On Pseudo-Category of Quasi-Isotone Spaces," Advances in Pure Mathematics, Vol. 4 No. 2, 2014, pp. 59-61. doi: 10.4236/apm.2014.42009.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.